You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1976/35/1
On absolute fixed-point sets
Download
PDF
- On absolute fixed-point sets
Article
Original scientific text
Title
On absolute fixed-point sets
Authors
John R. Martin
1
Affiliations
Saskatchewan, Saskatoon
Colloquium Mathematicum
1976/35/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
67-71
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics